STABILITY IN FUNCTIONAL DIFFERENCE EQUATIONS USING FIXED POINT THEORY Raffoul, Youssef N.;
We consider a functional difference equation and use fixed point theory to analyze the stability of its zero solution. In particular, our study focuses on the nonlinear delay functional difference equation x(t + 1) = a(t)g(x(t - r)).
J. Cermak, Difference equations in the qualitative theory of delay differential equations, Proceedings of the Sixth International Conference on Difference Equations, 391-398, CRC, Boca Raton, FL, 2004.
S. Elaydi, An Introduction to Difference Equations, Springer, New York, 1999.
W. Kelley and A. Peterson, Difference Equations, Academic Press, 2001.
W.-T. Li and H.-F. Huo, Positive periodic solutions of delay difference equations and applications in population dynamics, J. Comput. Appl. Math. 176 (2005), no. 2, 357-369.
M. Maroun and Y. N. Raffoul, Periodic solutions in nonlinear neutral difference equations with functional delay, J. Korean Math. Soc. 42 (2005), no. 2, 255-268.
J. Migda, Asymptotic behavior of solutions of nonlinear difference equations, Math. Bohem. 129 (2004), no. 4, 349-359.
M. Islam and E. Yankson, Boundedness and Stability For Nonlinear Delay Difference Equations Employing Fixed Point Theory, in review.
Y. Raffoul, General theorems for stability and boundedness for nonlinear functional discrete systems, J. Math. Anal. Appl. 279 (2003), no. 2, 639-650.
Y. Raffoul, Periodicity in general delay non-linear difference equations using fixed point theory, J. Difference Equ. Appl. 10 (2004), no. 13-15, 1229-1242.
Y. Raffoul, Stability and periodicity in discrete delayed equations, J. Math. Anal. Appl. 324 (2006), no. 2, 1356-1362.
Y. Raffoul, Inequalities That Lead To Exponential Stability And Instability In Delay Difference Equations, J. Inequal. Pure Appl. Math. 10 (2009), no. 3, Article 70, 9pp.
C. Qian and Y. Sun, On global attractivity of nonlinear delay difference equations with a forcing term, J. Difference Equ. Appl. 11 (2005), no. 3, 227-243.
D. C. Zhang and B. Shi, Global behavior of solutions of a nonlinear difference equation, Appl. Math. Comput. 159 (2004), no. 1, 29-35.
G. Zhang and L. Zhang, Periodicity and attractivity of a nonlinear higher order difference equation, Appl. Math. Comput. 161 (2005), no. 2, 395-401.
H. Zhu and L. Huang, Asymptotic behavior of solutions for a class of delay difference equation, Ann. Differential Equations 21 (2005), no. 1, 99-105.